liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Comment on "localized vortices with a semi-integer charge in nonlinear dynamical lattices"
Linköping University, The Institute of Technology. Linköping University, Department of Physics, Chemistry and Biology, Theoretical Physics.ORCID iD: 0000-0001-6708-1560
Theoretical Division, Center for Nonlinear Studies, Los Alamos National Laboratory, Los Alamos, NM 87545.
Theoretical Division, Center for Nonlinear Studies, Los Alamos National Laboratory, Los Alamos, NM 87545.
Theoretical Division, Center for Nonlinear Studies, Los Alamos National Laboratory, Los Alamos, NM 87545.
Show others and affiliations
2002 (English)In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, Vol. 66, no 4, 048601- p.Article in journal, Editorial material (Other academic) Published
Abstract [en]

In a recent paper by Kevrekidis, Malomed, Bishop, and Frantzeskakis [Phys. Rev. E 65, 016605 (2001)] the existence of localized vortices with semi-integer topological charge as exact stationary solutions in a two-dimensional discrete nonlinear Schrödinger model is claimed, as well as the existence of an analog solution in the one-dimensional model. We point out that the existence of such exact stationary solutions would violate fundamental conservation laws, and therefore these claims are erroneous and appear as a consequence of inaccurate numerics. We illustrate the origin of these errors by performing similar numerical calculations using more accurate numerics.

Place, publisher, year, edition, pages
2002. Vol. 66, no 4, 048601- p.
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-46804DOI: 10.1103/PhysRevE.66.048601OAI: oai:DiVA.org:liu-46804DiVA: diva2:267700
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2014-05-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Johansson, Magnus

Search in DiVA

By author/editor
Johansson, Magnus
By organisation
The Institute of TechnologyTheoretical Physics
In the same journal
Physical Review E. Statistical, Nonlinear, and Soft Matter Physics
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 48 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf